Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10217
Title: Existence results for a class of impulsive neutral fractional stochastic integro-differential systems with state dependent delay
Authors: Chaudhary R.
Pandey, Dwijendra N.
Published in: Stochastic Analysis and Applications
Abstract: In this paper, we provide a framework for study the mild solution to fractional neutral stochastic integro-differential systems with state dependent delay and noninstantaneous impulses in Hilbert spaces. To obtain the existence results, we have utilized the concepts of fractional calculus, fixed point theorems, stochastic analysis and semigroup theory. Finally, examples are provided to demonstrate the obtained results. © 2019, © 2019 Taylor & Francis Group, LLC.
Citation: Stochastic Analysis and Applications (2019), 37(5): 865-892
URI: https://doi.org/10.1080/07362994.2019.1621181
http://repository.iitr.ac.in/handle/123456789/10217
Issue Date: 2019
Publisher: Taylor and Francis Inc.
Keywords: fixed point theorems
Impulsive neutral fractional stochastic integro-differential systems
measure of noncompactness
semigroup theory
state dependent delay
ISSN: 7362994
Author Scopus IDs: 57014528600
7103025354
Author Affiliations: Chaudhary, R., Department of Basic and Applied Sciences, School of Engineering, G D Goenka University, Gurgaon, India
Pandey, D.N., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India
Corresponding Author: Pandey, D.N.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: dwij.iitk@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.